Forum

Hello everyone. A change in symptoms.

I hope to find you all happy and as healthy as can be.

I have recently started with new-ish symptoms....although I have had these before they have mostly been mild and so i have been able to ignore them....but just now they are driving me crazy....

As soon as i put my head on my pillow my legs crawl (an old one) but the sensations go up and down my body and I feel as though i am being tortured. This feeling can make me shiver, make my feet curl "litrally", make my legs stretch as far as they will go, my back arch in and neck and sholders go tight and hurt like crazy.....and more besides (I just cant think of them all now because they are not happening) I have also started to jump out of my skin if I am touched even in the lightest and slightest of ways....and ....you know when you are expecting something to happen....like ....someone walk in through the door....or.... a pan to boil over and you are watching in earnest for these things to happen....Well again I jump out of my skin as though the whole scenarios have happend out of the blue and are a great shock to me. I am also getting a tight jaw. as this happens my tongue feels to big for my mouth and my own voice in my head makes it sound as if I am not getting my words out properly. However when I speak out loud i sound ok I think. I also have  pain in various parts of my body....you know....willy nilly stuff that happens and hurts and goes away just as quick and leaves you wondering if it happened at all.

Other symptoms that i have had in the past like heavy limbs seem to have dissapeared at the moment. And most of the pins and needles and numbness?

I dont have a dx and am waiting to see a neuro although it doesnt look as though it will be anytime soon....I am not sure if i hold back to much and just get on with the symptoms because i am lucky enough to still be getting around ok. although at a much slower pace and having to plan my time due to fatigue, but being left so long without seeing a neuro make you feel as though you are in "Limbo" doesnt it and i end up thinking that I am actually making it all happen my self....(mad thought I know)

Well....I havent posted on here as such for a while and i hope i have not driven you mad with this long drawn out explanetion of my symptoms? BUT, I have to say I feel a bit better for putting pen to paper.

I would be most grateful for any advice and input and say thanks to you for taking time out to listen to me....

See you all again soon I hope..xx Maria.

 

PS I also itch everywhere on my body to the point of wanting to pull my skin off...! xx

Hi Maria :-)

 

Maybe your GP could ask for your appointment to be brought forward? And perhaps he/she could help with meds for your symptoms? I'm not sure what would help them because they sound like a real mix, but your GP should have some good ideas.

 

Good luck!

 

Karen x

 

Morning Maria,

Good to see you still around.  Well, in a manner of speaking, of course, because obviously it would be better if you didn't have to come here.

Can only add one thing to what Karen has said, which is to ask whether you are on any medication at the moment.  I know you're not diagnosed, but can't remember whether you're taking anything for symptoms, or any anti-depressants.

I only ask, because you mention an enhanced "startle" response.  This can be a weird side-effect of some drugs, in particular (paradoxically) anti-anxiety/anti-depressant medication.

When I was on Cipramil, aka Citalopram (I think it was that one - I've tried 'em all!) I used to jump out of my skin at the slightest thing, just as you describe.

Letters coming through the letterbox?  Scared as if it had never, ever happened before, instead of at pretty much the same time, most days, for the past 20 odd years!  Telephone ringing: OMG!  Like that's never happened before, either.

So I know what you mean.  I think the jaw-clenchy thing can be a side-effect of some ADs, too, although I dunno about all the other weird stuff.

So, I just wondered whether you are taking anything?

Tina

 

[quote=“rizzo”]

Hi Maria :slight_smile:

Maybe your GP could ask for your appointment to be brought forward? And perhaps he/she could help with meds for your symptoms? I’m not sure what would help them because they sound like a real mix, but your GP should have some good ideas.

Good luck!

Karen x

[/quote] Hello Karen, good to hear from you and I hope to find you well. Yes they are a bit of an odd combination arnt they and they have been driving me nuts. My dauhter is a nurse and her client/patient group are mainly ms sufferes and she seems to think it is a sensory problem?? Some of the bedtime symptoms are suffered by people in her care, however, these are patients who dont really take many med’s appart from relief due to being in advance stages of the disease. Sound ssilly I know but because I can get around relativly ok I feelas though I am taking up precious time by going to the gp’s and although he is a good dr he does seem to like to leave everything up to the neuro…almost as if he doesnt like to tread on her patch…Still…I will stop pussy footing around and make the appointment…

Thanks Karen…xx Maria.

[quote=“Anitra”]

Morning Maria,

Good to see you still around. Well, in a manner of speaking, of course, because obviously it would be better if you didn’t have to come here.

Can only add one thing to what Karen has said, which is to ask whether you are on any medication at the moment. I know you’re not diagnosed, but can’t remember whether you’re taking anything for symptoms, or any anti-depressants.

I only ask, because you mention an enhanced “startle” response. This can be a weird side-effect of some drugs, in particular (paradoxically) anti-anxiety/anti-depressant medication.

When I was on Cipramil, aka Citalopram (I think it was that one - I’ve tried 'em all!) I used to jump out of my skin at the slightest thing, just as you describe.

Letters coming through the letterbox? Scared as if it had never, ever happened before, instead of at pretty much the same time, most days, for the past 20 odd years! Telephone ringing: OMG! Like that’s never happened before, either.

So I know what you mean. I think the jaw-clenchy thing can be a side-effect of some ADs, too, although I dunno about all the other weird stuff.

So, I just wondered whether you are taking anything?

Tina

[/quote] Thanks Tina, and it is good to hear from you. You described your symptoms really well. Yes I am on Citalopram 40mg. I never gave it a though that the symptoms may have been related to the meds. I take Propranalol as well. But I know 40mg is a highish dose so it could well be they are the trigger. I hope so…perhaps it is time to start cutting down if i can…i will see my gp and have a chat with him about it…

Thanks once again Tina…xx Maria.

Hi Maria (long time , no chat) what an awful lot of stuff going on.

 

Some of it sounds definitely like spasms....sorry but can`t remember, are you on baclofen?

I think a chat with your GP may help. As Karen says too, perhaps it could bring an appointment with a neuro closer.

 

Still not heard a dickie bird from mine...the one who was going to sort me out a definite dx once and for all......big talk, but no action.

It was feb when i saw him last and I am tired of chasing him.

If it helps to rant on here or whatever, then please do, eh?

luv Pollx

[quote=“MS43”]

Hi Maria (long time , no chat) what an awful lot of stuff going on.

Some of it sounds definitely like spasms…sorry but can`t remember, are you on baclofen?

I think a chat with your GP may help. As Karen says too, perhaps it could bring an appointment with a neuro closer.

Still not heard a dickie bird from mine…the one who was going to sort me out a definite dx once and for all…big talk, but no action.

It was feb when i saw him last and I am tired of chasing him.

If it helps to rant on here or whatever, then please do, eh?

luv Pollx

[/quote] Hiya Poll, thanks for your sugestion of spasms. It does feel something like that actually although i always find it a bit hard to describe things when writing them down. But yes my legs strech out as far as they can and only come back when they are good and ready, it can be quite painful as well. I am not on any meds apart from those mentioned in my reply to Tina. Again, I am either not in enough pain to complaine and take meds for it Or…once I am up and about I just put it out of my mind and hope it doesnt come back. However Poll, posting it on here is a good indicator in itself because i can normally find my answers in other peoples posts and/or I dont complaine…so it must be worrying me to have aired it all. Thanks for the help…it goes a long way to making me make my mind up! Mad woman that I can be sometimes.

Hope you and hubby are both ok. I read the last update on hubby but was a bit lost because i didnt have time to go further back to see what had been happening??

Take care both of you xx maria.